The University of Southampton
University of Southampton Institutional Repository

A model of the universal covering group of SO(H)2

A model of the universal covering group of SO(H)2
A model of the universal covering group of SO(H)2
0024-6093
283-288
Plymen, R.J.
76de3dd0-ddcb-4a34-98e1-257dddb731f5
Streater, R.F.
b3127fc4-df71-4d52-bc1b-d0c1b78d40c3
Plymen, R.J.
76de3dd0-ddcb-4a34-98e1-257dddb731f5
Streater, R.F.
b3127fc4-df71-4d52-bc1b-d0c1b78d40c3

Plymen, R.J. and Streater, R.F. (1975) A model of the universal covering group of SO(H)2. Bulletin of the London Mathematical Society, 7 (3), 283-288. (doi:10.1112/blms/7.3.283).

Record type: Article

This record has no associated files available for download.

More information

Published date: November 1975
Organisations: Pure Mathematics

Identifiers

Local EPrints ID: 359971
URI: http://eprints.soton.ac.uk/id/eprint/359971
ISSN: 0024-6093
PURE UUID: ad54712a-7b02-418e-8244-b86599772941

Catalogue record

Date deposited: 26 Nov 2013 13:37
Last modified: 11 Dec 2021 03:16

Export record

Altmetrics

Contributors

Author: R.J. Plymen
Author: R.F. Streater

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of http://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×